MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a customer that a ventilator inoperative alarm occurred while in patient use.A critical error code in relation to "therapy cpu is still running in boot monitor software" was observed.There was no serious patient harm or injury that occurred or was reported.The device has not yet been returned for evaluation.Good faith efforts are actively being made to have the device returned for evaluation.If the device is returned and evaluated, a follow-up report will be submitted with the evaluation results.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information from a customer that a ventilator inoperative alarm occurred while in patient use.A critical error code in relation to "therapy cpu is still running in boot monitor software" was observed.There was no serious patient harm or injury that occurred or was reported.The device has not yet been returned for evaluation.Good faith efforts are actively being made to have the device returned for evaluation.If the device is returned and evaluated, a follow-up report will be submitted with the evaluation results.New information: the trilogy evo ventilator was returned to the third-party service center, and the customers complaint was confirmed.During the evaluation critical error codes in relation to " machine flow sensor drift above the specification (>0.2lpm) and therapy cpu is still running in boot monitor software" were observed in the device event log.No ventilator inoperative alarms occurred during bench run in.In conclusion the system board was replaced to address the issue of "tpy_held_in_bm." air pathway was inspected for contamination and environmental debris; none were found therefore the machine flow sensor was replaced as a precautionary measure for the occurrence of "machine flow sensor drift above the specification (>0.2lpm)." the device was tested and passed all test.Additionally, during the evaluation, an error code in relation to " mcl_foc_shutdown and start_stop_latch_set_stuck " was observed in the device event log unrelated to the reported malfunction therefore the system board were replaced to address the issues.An internal/external inspection of device found no cosmetic damage.Additional parts were replaced as a part of service.Box h coding has been updated.The reported failure of machine flow sensor drift above the specification (>0.2lpm) and therapy cpu is still running in boot monitor software is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24092920
Report Number2518422-2026-002632
Device Sequence Number10340661
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown